# SDR GUU2008F00062

- Difficulty date: September 14, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINT DISCOVERED SEAT 6F EMERGENCY EXIT HARD TO OPEN.  LUBED EMERGENCY EXIT. OPS CHECK GOOD. (K)
